# SDR DALA2023042003121

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 77,971 hours, 32,947 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 OVERWING EXIT SIGN COVER FELL OFF. CORRECTIVE ACTION: REPLACED RT FWD OVERWING EXIT HANDLE COVER. (4193058)
